# SDR SWAA2013011711523

- Difficulty date: January 15, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 28,448 hours, 16,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT AFT EMERGENCY LIGHTS FAILED CAPACITY CHECK.  REMOVED AND REPLACED PER AMM BATTERY PACK M1670, OPS CHECKED GOOD.
